# SDR RAIA201408240001

- Difficulty date: August 24, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N838HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145321
- Aircraft time: 34,134 hours, 30,522 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 LEAK EICAS MESSAGE CLIMBING THROUGH 8000 FT.  MAINTENANCE INSPECTED AND FOUND THREE LEAKS, REPAIRED AND OPS CHECKED GOOD.
